# SDR CALA2023061601874

- Difficulty date: June 15, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N68061
- Make and model: Boeing 767424ER
- Aircraft serial: 29456
- Aircraft time: 83,551 hours, 11,829 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Filter
- Part number: 64731130048
- Part serial: NA
- Condition: Failed
- Location: Lh Eng
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

L ENG FUEL FILTER ON BOTH EICAS AND STATUS PAGE.
